Academic Journals Database
Disseminating quality controlled scientific knowledge

Global behavior of epidemic transmission on heterogeneous networks via two distinct routes

ADD TO MY LIST
 
Author(s): Zhang Haifeng | Small Michael | Fu Xinchu

Journal: Nonlinear Biomedical Physics
ISSN 1753-4631

Volume: 2;
Issue: 1;
Start page: 2;
Date: 2008;
Original page

ABSTRACT
Abstract In the study of epidemic spreading two natural questions are: whether the spreading of epidemics on heterogenous networks have multiple routes, and whether the spreading of an epidemic is a local or global behavior? In this paper, we answer the above two questions by studying the SIS model on heterogenous networks, and give the global conditions for the endemic state when two distinct routes with uniform rate of infection are considered. The analytical results are also verified by numerical simulations.

Tango Jona
Tangokurs Rapperswil-Jona

     Affiliate Program